# SDR SIMA20170121001

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 38,537 hours, 34,489 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER DEPARTURE WITH A LANDING GEAR AIR - GROUND FAIL MESSAGE ON EICAS.   REMOVED AND REPLACED THE LGEU IAW  AMM 32-32-01. OPS CHECKED GOOD, NO MESSAGES NOTED.
